MAUDE Adverse Event Report: ABBOTT MEDICAL (SH-PLYMOUTH) STAINLESS STEEL ELECTRODE, DISPOSABLE, 10CM; PROBE, RADIOFREQUENCY LESION

ABBOTT MEDICAL (SH-PLYMOUTH) STAINLESS STEEL ELECTRODE, DISPOSABLE, 10CM; PROBE, RADIOFREQUENCY LESION
Model Number RFDE-10
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter phone number: (b)(6).Reporter fax number: (b)(6).
 
Event or Problem Description
It was reported that during device preparation for a procedure, a hair was noted inside the package.As such, a replacement device was used to complete the procedure.
 
Additional Manufacturer Narrative
The reported foreign material was confirmed.A hair was noted inside the returned pouch.The original sterile packaging had been opened prior to receipt of the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the foreign material remains unknown.

Brand Name
STAINLESS STEEL ELECTRODE, DISPOSABLE, 10CM
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL (SH-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18619430
Report Number3005334138-2024-00037
Device Sequence Number2466247
Product Code GXI
UDI-Device Identifier05415067029027
UDI-Public05415067029027
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberRFDE-10
Device Lot Number8950957
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown